The Annals of Statistics

Asymptotic Properties of Self-Consistent Estimators Based on Doubly Censored Data

M. G. Gu and C.-H. Zhang

Full-text: Open access

Abstract

This paper concerns self-consistent estimators for survival functions based on doubly censored data. We establish strong uniform consistency, asymptotic normality and asymptotic efficiency of the estimators under mild conditions on the distributions of the censoring variables.

Article information

Source
Ann. Statist., Volume 21, Number 2 (1993), 611-624.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349140

Digital Object Identifier
doi:10.1214/aos/1176349140

Mathematical Reviews number (MathSciNet)
MR1232508

Zentralblatt MATH identifier
0788.62029

JSTOR
links.jstor.org

Subjects
Primary: 62G05: Estimation
Secondary: 62G30: Order statistics; empirical distribution functions 62E20: Asymptotic distribution theory 62G20: Asymptotic properties

Keywords
Survival distribution censored data self-consistency consistency asymptotic normality weak convergence

Citation

Gu, M. G.; Zhang, C.-H. Asymptotic Properties of Self-Consistent Estimators Based on Doubly Censored Data. Ann. Statist. 21 (1993), no. 2, 611--624. doi:10.1214/aos/1176349140. https://projecteuclid.org/euclid.aos/1176349140


Export citation